The University of Southampton
University of Southampton Institutional Repository

Differential equations for loop integrals in Baikov representation

Differential equations for loop integrals in Baikov representation
Differential equations for loop integrals in Baikov representation

We present a proof that differential equations for Feynman loop integrals can always be derived in Baikov representation without involving dimension-shift identities. We moreover show that in a large class of two- and three-loop diagrams it is possible to avoid squared propagators in the intermediate steps of setting up the differential equations.

2470-0010
1-13
Bosma, Jorrit
3e8a4a66-e21a-4ab1-bea8-7745d73411a1
Larsen, Kasper J.
49008353-d8ca-4de6-a377-e34ba737a3e7
Zhang, Yang
b165d56f-015b-4295-bbf4-72438baec173
Bosma, Jorrit
3e8a4a66-e21a-4ab1-bea8-7745d73411a1
Larsen, Kasper J.
49008353-d8ca-4de6-a377-e34ba737a3e7
Zhang, Yang
b165d56f-015b-4295-bbf4-72438baec173

Bosma, Jorrit, Larsen, Kasper J. and Zhang, Yang (2018) Differential equations for loop integrals in Baikov representation. Physical Review D, 97 (10), 1-13. (doi:10.1103/PhysRevD.97.105014).

Record type: Article

Abstract

We present a proof that differential equations for Feynman loop integrals can always be derived in Baikov representation without involving dimension-shift identities. We moreover show that in a large class of two- and three-loop diagrams it is possible to avoid squared propagators in the intermediate steps of setting up the differential equations.

Text
PhysRevD.97.105014
Download (335kB)

More information

e-pub ahead of print date: 15 May 2018

Identifiers

Local EPrints ID: 421678
URI: https://eprints.soton.ac.uk/id/eprint/421678
ISSN: 2470-0010
PURE UUID: e392449c-a8cb-4e18-b0bb-f22ca796db5f

Catalogue record

Date deposited: 21 Jun 2018 16:30
Last modified: 13 Mar 2019 18:21

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×